Varieties of affine modules

Csákány Béla: Varieties of affine modules. In: Acta scientiarum mathematicarum, (37) 1-2. pp. 3-10. (1975)

[thumbnail of math_037_fasc_001_002_003-010.pdf]
Cikk, tanulmány, mű

Download (880kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1975
Volume: 37
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 3-10
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 10. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2021. Apr. 09. 13:50

Actions (login required)

View Item View Item